On some conditions for the almost everywhere convergence of a class of integrable functions
Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 251-260
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_2_251_260,
author = {R. Duncan and D. Szynal},
title = {On some conditions for the almost everywhere convergence of a class of integrable functions},
journal = {Colloquium Mathematicum},
pages = {251--260},
year = {1984},
volume = {48},
number = {2},
doi = {10.4064/cm-48-2-251-260},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-251-260/}
}
TY - JOUR AU - R. Duncan AU - D. Szynal TI - On some conditions for the almost everywhere convergence of a class of integrable functions JO - Colloquium Mathematicum PY - 1984 SP - 251 EP - 260 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-251-260/ DO - 10.4064/cm-48-2-251-260 LA - en ID - 10_4064_cm_48_2_251_260 ER -
%0 Journal Article %A R. Duncan %A D. Szynal %T On some conditions for the almost everywhere convergence of a class of integrable functions %J Colloquium Mathematicum %D 1984 %P 251-260 %V 48 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-251-260/ %R 10.4064/cm-48-2-251-260 %G en %F 10_4064_cm_48_2_251_260
R. Duncan; D. Szynal. On some conditions for the almost everywhere convergence of a class of integrable functions. Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 251-260. doi: 10.4064/cm-48-2-251-260
Cité par Sources :